| Model Number |
MR8-AF02 |
| Medical Device Problem Codes |
Overheating of Device (1437); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the allegation was partially confirmed, i.E.The cutter/tool was stuck inside the a ttachment.The likely cause of failure was due to loose bearings.It was noted that the temperature test couldn't be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during supratentorial hemispheric tumor resection by osteoplastic craniotomy procedure the cutter/tool was stuck inside the attachment, also the attachment appeared hot from the beginning of the drilling and remained hot after switching to the craniotomy procedure.At that time, the entire cut through the bony table could be completed, so there was no impact on the patient.